Perturbative approach to non-Markovian stochastic Schrodinger equations

There are no files associated with this record.

Title Perturbative approach to non-Markovian stochastic Schrodinger equations
Author Gambetta, Jay; Wiseman, Howard Mark
Journal Name Physical Review A: Atomic, Molecular and Optical Physics
Year Published 2002
Place of publication USA
Publisher American Physical Society
Peer Reviewed Yes
Published Yes
Publisher URI http://prola.aps.org/abstract/PRA/v66/i5/e052105
Copyright Statement Copyright 2002 American Physical Society. Reproduced in accordance with the copyright policy of the publisher. This journal is available online - use hypertext links.
Volume 66
Page from 052105.1
Page to 052105.16
ISSN 1050-2947
Date Accessioned 2003-04-11
Date Available 2007-04-04T06:58:57Z
Language en_AU
Research Centre Centre for Quantum Dynamics
Faculty Faculty of Science
Subject Theoretical Physics
URI http://hdl.handle.net/10072/6985
Publication Type Journal Articles (Refereed Article)
Publication Type Code c1

Show simple item record

Griffith University copyright notice